RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Nachr., 2012, Volume 285, Issue 11, Pages 1357–1369 (Mi matna7)  

Spectral stability estimates for the eigenfunctions of second order elliptic operators

V. I. Burenkov, E. Feleqi

Dept. of Pure and Appl. Mathematics, University of Padova, Via Trieste n. 63, 35121 Padova, Italy

Funding Agency Grant Number
Russian Foundation for Basic Research 09-01-00093_a
11-01-00744_a
The research of V. I. Burenkov was partially supported by grants of the Russian Foundation for Basic Research (projects 09-01-00093a and 11-01-00744a).


DOI: https://doi.org/10.1002/mana.201100250


Bibliographic databases:

Received: 16.09.2011
Revised: 22.11.2011
Accepted:05.12.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matna7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019